# SDR ASOA20120223017

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 25,778 hours, 14,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE ROW 12 CEILING EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R ROW 12 CEILING EMERGENCY EXIT SIGN IAW AMM 33-50-15 WITH OPS CHECKED SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
